MathSciNet Relay Station
MathSciNet bibliographic data
MR1571715 DML
Goldberg, Michael; On the Original Malfatti Problem. Math. Mag. 40 (1967), no. 5, 241–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement